Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have white tongue, dry mouth and eyes, bowel gas, fatigue, chills, gonorrhea. Unprotected sex. What is going on?

Unprotected sex.
20 days after the symptoms;
white tongue, dry mouth and eyes, bowel gas, dizziness, fatigue, chills.

All the symptoms continue for 18 months.

Per month for 18 months.
HIV, Hep B, Hep C, VDRL, RPR, TPHA, gonorrhea, chlamydia, mycolpazma, uroplazma elisa, combo, duo ultra, HIV RNA first time, the first time all of the DNA PCR negative.
tested for the last 18 months.
all the symptoms continue.
what are they?
Asked On : Sun, 21 Apr 2013
Answers:  2 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H.C.M.C.
White tongue , when the surface is colonized by bacteria or fungi or yeast i.e. inflammation of tongue.
Causes of inflammation are ,
Dry mouth,
Steroid use( excess)
Now , what is this? may have,
Oral thrush (candidiasis),
Oral lichen planus( chronic auto-immune disorder),
Syphilitic leukoplakia.
Incubation period in last one 10-90 days ( as in your case)
Now after many (18 times) tests every thing is normal and symptoms are as such.
Take a single dose of penicilline 12 lac unit I/M , repeat this dose every month for 12 months.
Above mentioned treatment is a blind tt and based on my observation.
Good luck.

Answered: Sun, 21 Apr 2013
I find this answer helpful
Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013
Welcome and thanks for posting your to HCM.
After reading your problem it appears to be STD phobias or we can say anxiety related to HIV or other STD's. Now at this stage after 18th month of unprotected sex, there is no Sexually transmitted infection known to be expressed or coming positive after such a long time. I am really surprised and distressed to know that you are undergoing through a great mental trauma of getting tested every month form last 18 months. Why haven't you met an expert of STD's who would have counseled you that at the maximum 6 months is the enough of time for declaring anything clear...and 18 months...!!!. So my friend, first and foremost stop wasting your money and time in the testing, as you have gone for the best of the test i.e. PCR declaring yourself clear from all STD's
Now regarding your symptoms- if you read for any serious STD like HIV then it is fever ( not chills), lymph node enlargements and so many of other frank symptoms and not at all like white tongue, dry mouth and eyes, bowel gas, dizziness or fatigue.
Give your self the best positive of feedback, keep your self busy, keep good company and don't stay alone. If still after my advice you feel the same series of symptoms then first consult a good physician who can rule out simple anemia or any other physical problem. You can kindly go to a Psychological counselor or best would be a Psychiatrist for reducing your mental stress regarding all these problems.
hope to have provided the best possible information,
With best of hair wishes,
Dr. Sanjay K Kanodia
M.D. (Dermatology and STD)
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor